# SDR SWI2023F00365

- Difficulty date: July 18, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRINGER 20R AT APPROX. FS 364.00 TO FS 379.00 IS CORRODED.     (C-CHECK RO 9/13/2023)    COMPLIED WITH A SPLICE REPAIR PER REO 670-53-21-2310 REV -- DATED 2023-08-23, ALL STEPS CW. COMPLIED WITH TC 51-900-1002-SKY. PRESSURE CHECKED GOOD.
